# SDR AALA20171024003

- Difficulty date: October 23, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 4,319 hours, 1,698 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY EXIT DOOR DAMPER PRESSURE LOW. SERVICED R3 EMERGENCY DOOR DAMPER IAW AMM 52-22-00.
